Quadratures of Gaussian type for a sphere invariant under the icosahedral group with inversion
Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 629-634
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_25_4_a15,
author = {S. I. Konyaev},
title = {Quadratures of {Gaussian} type for a sphere invariant under the icosahedral group with inversion},
journal = {Matemati\v{c}eskie zametki},
pages = {629--634},
year = {1979},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a15/}
}
S. I. Konyaev. Quadratures of Gaussian type for a sphere invariant under the icosahedral group with inversion. Matematičeskie zametki, Tome 25 (1979) no. 4, pp. 629-634. http://geodesic.mathdoc.fr/item/MZM_1979_25_4_a15/